# SDR USAA2009052991340

- Difficulty date: May 8, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201747 - GALVANIC CORROSION ON FLOOR BEAM AT BS986.5, RBL39. REPAIRED FLOORBEAM AT BS986.5, RBL39 IAW B737 SRM 53-00-51.
